# SDR ASOA201101270

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 19,652 hours, 13,530 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BULKHEAD AT FS 280.00 IS CORRODED. REMOVED CORROSION, A LONG WL 72.5 IAW SRM 53-11-10-201-003-A01. DAMAGE EXCEEDED LIMITS.   REMOVED DAMAGED WEB IAW REO 670-53-11-594.   PERFORMED ET INSPECTION  IAW NDT PROCEDURE ET-2. NO INDICATIONS NOTED.    FABRICATED WEB AND SPLICE PLATE IAW REO670-53-11-594 INSP.  INSTALLED WEB AND SPLICE PLATE IAW REO 670-53-11-594.
